Archiv der Mathematik

, Volume 43, Issue 4, pp 344–350

Some varieties with points only in a field extension

  • Andrew Bremner
  • D. J. Lewis
  • Patrick Morton
Article

DOI: 10.1007/BF01196658

Cite this article as:
Bremner, A., Lewis, D.J. & Morton, P. Arch. Math (1984) 43: 344. doi:10.1007/BF01196658

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • Andrew Bremner
    • 1
  • D. J. Lewis
    • 2
  • Patrick Morton
    • 3
  1. 1.Dept. of Pure Mathematics and Mathematical StatisticsCambridgeEngland
  2. 2.Dept. of MathematicsThe University of MichiganAnn ArborUSA
  3. 3.Department of MathematicsCalifornia Institute of TechnologyPasadenaUSA

Personalised recommendations